Efficient Computation of Hedging Portfolios for Options with Discontinuous Payoffs
Article first published online: 7 MAR 2003
Volume 13, Issue 1, pages 135–151, January 2003
How to Cite
Cvitanić, J., Ma, J. and Zhang, J. (2003), Efficient Computation of Hedging Portfolios for Options with Discontinuous Payoffs. Mathematical Finance, 13: 135–151. doi: 10.1111/1467-9965.00010
- Issue published online: 7 MAR 2003
- Article first published online: 7 MAR 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!